# SDR 2003UALA00762

- Difficulty date: October 5, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 40,240 hours, 28,408 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED STA 927 BELOW STR 20L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER AND FILLER REPAIR.
